advertisement
Question
Posted by: Pisces | 2009/09/09

YASMIN PILL

Hi Doc,

I' m 40 years old, currently on yasmin. I do smoke about 5 sigarettes a day. My gynae said I must go off the pill. But when I stop taking the pill, my period stays away for 3-4 months and they give me tablets to bring it on again and put me back on to the pill. I' m confused and not certain what to do. Please advise.
Kind Regards
Pisces

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should stop smoking, then you can continue to use the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement